# SDR SWAA2018110526490

- Difficulty date: October 21, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 45,427 hours, 22,005 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A270021
- Part serial: D1657
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD AFT FLAP CORRODED ALONG THE TRAILING EDGE.  R&R AFT FLAP IAW AMM.
